Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 172, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 7, 2014, 6:42 PM CDT for Saint Louis County, City of Saint Louis, Missouri; Monroe County, Saint Clair County, Illinois. It was in force for 48 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2014, 6:42 PM CDT (23:42 UTC)
- Expired
- Jul 7, 2014, 7:30 PM CDT
- In force
- 48 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 6:45 PM CDT | HAIL 0.88 | Sunset Hills, MO | |
| Jul 7, 6:50 PM CDT | HAIL 0.88 | Fenton, MO | |
| Jul 7, 6:50 PM CDT | HAIL 1 | Shrewsbury, MO | |
| Jul 7, 6:57 PM CDT | HAIL 1.25 | Affton, MO | |
| Jul 7, 6:58 PM CDT | HAIL 0.88 | Lemay, MO | |
| Jul 7, 6:58 PM CDT | HAIL 1.75 | Lemay, MO | |
| Jul 7, 7:01 PM CDT | HAIL 2 | Affton, MO | |
| Jul 7, 7:22 PM CDT | HAIL 1 | Mehlville, MO | |
| Jul 7, 7:23 PM CDT | HAIL 1.75 | Mehlville, MO | |
| Jul 7, 7:25 PM CDT | HAIL 1.25 | Mehlville, MO | |
| Jul 7, 7:28 PM CDT | HAIL 1.25 | Mehlville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1670 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
588
WUUS53 KLSX 072342
SVRLSX
ILC133-163-MOC189-510-080030-
/O.NEW.KLSX.SV.W.0172.140707T2342Z-140708T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
642 PM CDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MONROE COUNTY IN SOUTHWEST ILLINOIS...
WEST CENTRAL ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
SOUTH CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 730 PM CDT
* AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUNSET
HILLS...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
WARSON WOODS...OAKLAND...CRESTWOOD...GLENDALE...WEBSTER GROVES...
LAKESHIRE...AFFTON...SHREWSBURY...MAPLEWOOD...MEHLVILLE...LEMAY...
COLUMBIA...DUPO...CAHOKIA...EAST CARONDELET AND SAUGET.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 272 TO EXIT 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3843 9015 3849 9041 3850 9041 3850 9047
3851 9050 3861 9051 3862 9015
TIME...MOT...LOC 2342Z 270DEG 20KT 3854 9041
HAIL...1.00IN
WIND...<50MPH
$$
CVKING4 follow-up statements
017
WWUS53 KLSX 072352
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
652 PM CDT MON JUL 7 2014
ILC133-163-MOC189-510-080030-
/O.CON.KLSX.SV.W.0172.000000T0000Z-140708T0030Z/
MONROE IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
652 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ST.
LOUIS CITY...SOUTH CENTRAL ST. LOUIS...WEST CENTRAL ST. CLAIR AND
NORTH CENTRAL MONROE COUNTIES UNTIL 730 PM CDT...
AT 652 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKESHIRE...
AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. STORM SPOTTERS IN SUNSET HILLS REPORT
NICKEL SIZE HAIL WITH THIS THUNDERSTORM.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
AFFTON...SHREWSBURY...MAPLEWOOD...MEHLVILLE...LEMAY...COLUMBIA...
DUPO...CAHOKIA...EAST CARONDELET AND SAUGET.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 276 TO EXIT 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3843 9015 3849 9040 3849 9041 3850 9041
3850 9043 3850 9044 3861 9042 3862 9015
TIME...MOT...LOC 2352Z 270DEG 20KT 3854 9034
HAIL...1.00IN
WIND...<50MPH
$$
CVKING212
WWUS53 KLSX 072356
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT MON JUL 7 2014
ILC133-163-MOC189-510-080030-
/O.CON.KLSX.SV.W.0172.000000T0000Z-140708T0030Z/
MONROE IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
656 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ST.
LOUIS CITY...SOUTH CENTRAL ST. LOUIS...WEST CENTRAL ST. CLAIR AND
NORTH CENTRAL MONROE COUNTIES UNTIL 730 PM CDT...
AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AFFTON...AND
MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZE HAIL HAS BEEN
OBSERVED IN SHREWSBURY.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
LEMAY...COLUMBIA...DUPO...CAHOKIA...EAST CARONDELET AND SAUGET.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 276 TO EXIT 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3843 9015 3849 9040 3849 9041 3850 9041
3850 9043 3850 9044 3861 9042 3862 9015
TIME...MOT...LOC 2356Z 270DEG 20KT 3854 9031
HAIL...1.00IN
WIND...<50MPH
$$
CVKING973
WWUS53 KLSX 072358
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT MON JUL 7 2014
ILC133-163-MOC189-510-080030-
/O.CON.KLSX.SV.W.0172.000000T0000Z-140708T0030Z/
MONROE IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
658 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ST.
LOUIS CITY...SOUTH CENTRAL ST. LOUIS...WEST CENTRAL ST. CLAIR AND
NORTH CENTRAL MONROE COUNTIES UNTIL 730 PM CDT...
AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEMAY...AND
MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. GOLF BALL SIZE HAIL IN LEMAY.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
LEMAY...COLUMBIA...DUPO...CAHOKIA...EAST CARONDELET AND SAUGET.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 276 TO EXIT 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3843 9015 3849 9040 3849 9041 3850 9041
3850 9043 3850 9044 3861 9042 3862 9015
TIME...MOT...LOC 2358Z 270DEG 20KT 3854 9030
HAIL...1.75IN
WIND...<50MPH
$$
CVKING492
WWUS53 KLSX 080022
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT MON JUL 7 2014
MOC510-080031-
/O.CAN.KLSX.SV.W.0172.000000T0000Z-140708T0030Z/
ST. LOUIS CITY MO-
722 PM CDT MON JUL 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. LOUIS CITY COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE WARNED
AREA.
LAT...LON 3843 9015 3849 9041 3850 9040 3850 9041
3851 9041 3854 9040 3852 9016
TIME...MOT...LOC 0021Z 297DEG 14KT 3849 9032
$$
ILC133-163-MOC189-080030-
/O.CON.KLSX.SV.W.0172.000000T0000Z-140708T0030Z/
MONROE IL-ST. CLAIR IL-ST. LOUIS MO-
722 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
ST. LOUIS...WEST CENTRAL ST. CLAIR AND EXTREME NORTH CENTRAL MONROE
COUNTIES UNTIL 730 PM CDT...
AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MEHLVILLE...
AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
LEMAY...COLUMBIA AND DUPO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3843 9015 3849 9041 3850 9040 3850 9041
3851 9041 3854 9040 3852 9016
TIME...MOT...LOC 0021Z 297DEG 14KT 3849 9032
HAIL...1.75IN
WIND...<50MPH
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:21 PM CDT, 21 minutes earlier.
Area forecast discussion, Jul 7, 6:21 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 621 PM CDT Mon Jul 7 2014 .UPDATE: Issued at 617 PM CDT Mon Jul 7 2014 Scattered thunderstorms are developing across the St. Louis Metro as hot and unstable airmass interacts with remnant outflow boundary stretching from northwest St. Charles County to south St. Louis City. These storms could produce large hail or locally damaging winds. The greater threat of severe weather remains with the expected line of storms later this evening and overnight from the northwest. CVKING && .SHORT TERM: (Through Late Tonight) Issued at 341 PM CDT Mon Jul 7 2014 (Tonight) Main concern continues to be the potential for severe weather late tonight...specifically damaging winds. Not much change from previous thinking that thunderstorms will initiate late this afternoon and early this evening over Nebraska and Kansas along a surface front as a shortwave trough approaches the area from the northwest. These storms will increase in intensity and congeal into an MCS as they move southeast along the front into Missouri during the late evening and overnight hours. Strong low level moisture convergence along the front along with forcing with the shortwave will support the MCS. Decent values MUCAPE and low level and deep layer shear values will allow the MCS to stay severe into central and eastern Missouri and adjacent sections of Illinois into the overnight hours. In addition, precipitable water still suggest that the MCS will produce very heavy rainfall rates. However given progressive nature of MCS and high flash flood guidance numbers will just mention locally heavy rainfall in the HWO at this time. Britt .LONG TERM: (Tuesday through Next Monday) Issued at 341 PM CDT Mon Jul 7 2014 (Tuesday through Thursday) On Tuesday, the front will be moving south and out of the CWA about the time that thunderstorms will be initiating during the early-mid afternoon hours. There is still some potential that one or two of these storms could become severe before they move out of the CWA during the late afternoon hours. The front will then move well south of the area Wednesday into Thursday as the flow becomes northwesterly aloft. The area will lie under mainly subsidence during this period, so have kept these two days dry. 850 mb temperatures will be between 12-18C promising below normal temperatures. (Friday through next Monday) Warm front is still on track to move through the area on Friday and Saturday causing temperatures to climb back closer to normal. The front will keep scattered thunderstorms in the forecast. 850 mb temperatures of 18-20C call for temperatures at or just above normal. ECMWF sets up northwesterly flow over the area quicker than the GFS on Saturday and Sunday, so consequently it is trying to bring a cold front through the CWA faster. This solution is faster than in previous runs, so went with the slower idea with a cold front entering the northern part of the CWA on Sunday morning and move it south across the area through Monday. Will continue the chance of thunderstorms into early next week. Britt && .AVIATION: (For the 18z TAFs through 18z Tuesday Afternoon) Issued at 1235 PM CDT Mon Jul 7 2014 Focus will be TSRA this afternoon and tonight. A surface fnt remains across the region. TSRA are expected to develop along and just S of this fnt with SUS/CPS most likely to be impacted by storms. Large TSRA complex still expected to develop across NEB/KS region late this afternoon into the evening. This MCS is expected to track SE impacting all terminals late this evening into the early morning hours Tues. This MCS will be capable of producing severe wind gusts in excess of 60 kts. TSRA shud diminish by sunrise Tues with VFR conditions expected thru the morning. Specifics for KSTL: Chances for TSRA continue thru this afternoon. Still expect a large MCS to move thru the area during the early morning hours Tues. Severe wind gusts in excess of 60 kts will be possible with this MCS. TSRA shud diminish by sunrise leaving the remainder of the TAF period as VFR. Tilly && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 7, 3:59 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 359 PM CDT MON JUL 7 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 359 PM CDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE AREA TONIGHT. A FEW OF THESE STORMS WILL BE SEVERE WITH WIND GUSTS IN EXCESS OF 60 MPH. LARGE HAIL...ISOLATED TORNADOES AND LOCALLY HEAVY RAINFALL ARE ALSO POSSIBLE. MAJOR RIVER FLOODING WILL BE TAKING PLACE AT SEVERAL LOCATIONS ON THE MISSISSIPPI RIVER NORTH OF GRAFTON. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY EVENING. SEVERE STORMS ARE POSSIBLE ACROSS SOUTHEAST MISSOURI. THE CHANCE OF THUNDERSTORMS WILL RETURN THURSDAY NIGHT AND CONTINUE THROUGH SUNDAY. MAJOR RIVER FLOODING WILL EXPAND TO MANY LOCATIONS ON THE MISSISSIPPI RIVER NORTH OF GRAFTON FOR MUCH OF THE WEEK. MAJOR FLOODING IS ALSO FORECAST ALONG ON THE CUIVRE RIVER AT OLD MONROE AND ALONG THE ILLINOIS RIVER AT HARDIN. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. BRITT
In the hours before
Local storm report, Jul 7, 3:26 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
326 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL SELMAVILLE 38.61N 89.00W
07/07/2014 E1.00 INCH MARION IL TRAINED SPOTTER
&&
DYELocal storm report, Jul 7, 3:33 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
333 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND GST KELL 38.49N 88.90W
07/07/2014 E45 MPH MARION IL TRAINED SPOTTER
&&
GOSSELINLocal storm report, Jul 7, 3:53 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
353 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG CENTRALIA 38.52N 89.13W
07/07/2014 MARION IL BROADCAST MEDIA
TREE DOWN ON POWER LINE AS WELL AS NUMEROUS LARGE TREE
LIMBS DOWN.
&&
GOSSELINLocal storm report, Jul 7, 4:53 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
453 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HEAVY RAIN EDWARDSVILLE 38.80N 89.97W
07/07/2014 M2.43 INCH MADISON IL TRAINED SPOTTER
THE RAIN WAS MEASURED JUST EAST OF EDWARDSVILLE
ILLINOIS.
&&
DYESpecial weather statement, Jul 7, 6:33 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 633 PM CDT MON JUL 7 2014 ILZ098-MOZ052-061-080015- CALHOUN IL-LINCOLN MO-ST. CHARLES MO- 633 PM CDT MON JUL 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. CHARLES... SOUTHEASTERN LINCOLN AND SOUTHERN CALHOUN COUNTIES UNTIL 715 PM CDT... AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF WENTZVILLE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ST. PAUL... ST. CHARLES... THIS STORM WILL ALSO IMPACT... INTERSTATE 70 IN MISSOURI FROM EXIT 222 TO EXIT 228. CVKING
Special weather statement, Jul 7, 6:34 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 634 PM CDT MON JUL 7 2014 MOZ063-064-080015- ST. LOUIS MO-ST. LOUIS CITY MO- 634 PM CDT MON JUL 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ST. LOUIS CITY AND SOUTHERN ST. LOUIS COUNTIES UNTIL 715 PM CDT... AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VALLEY PARK...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FENTON... KIRKWOOD... SUNSET HILLS... OAKLAND... CRESTWOOD... GLENDALE... WEBSTER GROVES... LAKESHIRE... AFFTON... SHREWSBURY... THIS STORM WILL AFFECT CASTLEWOOD STATE PARK. THIS STORM WILL ALSO IMPACT... INTERSTATE 44 FROM EXIT 269 TO EXIT 277. CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 12:32 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 10 days |
| Jul 7, 1:12 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 38 min |
| Jul 7, 1:16 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey | 29 min |
| Jul 7, 1:58 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Madison | 35 min |
| Jul 7, 3:15 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Marion, Washington | 35 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.